Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

5 blood tests done fluctuation in aminotransferase levels seen , no hepatitis B detected but diagnosed for jaundice, udilip 300 and liv 50, bilirubin level going down, sonography of abdomen done,liveril. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Hello Doctor ,
Age : 23 ht:169cm, wt:68 KG..
i am diagnosed with Jaundice on 4th of july ..No hepathitis B is detected
Following are the blood report result conducted every week
4th july
Bilburin :3.3 direct 2.7,indirect .7
SGPT:3700 SGOT:2920
12TH JULY: Bilburin :5.2 direct 3.7,indirect 1.5
SGPT:2060 SGOT:910
20TH JULY:Bilburin :4.6 direct 3.7,indirect .9
SGPT:210 SGOT:240
27th july: Bilburin :2.5 direct 2.,indirect .5
SGPT:320 SGOT:300
3th of Aug: Bilburin :1.8 direct 1.1,indirect .7
SGPT:390 SGOT:270
its almost a month .....but since the parameters are not coming with in normal range ....
Am i recovering and why there is a fluctuation in Aminotransferase Levels (first more, then dip, and again on the increasing side)
Doctor :   Hi.
Doctor :   Allow me a minute to read it.
User :   awaiting your reply sir
User :   sure sir
Doctor :   Yes.
User :   r u there sir
Doctor :   These values are still high which means there is still disease process going on.
Doctor :   May I know if you have any other symptoms?
User :   but am i recovering? or is there any abnormality
Doctor :   May I know when was it diagnosed?
User :   nothing, i am feeling alright since last 2 weeks
User :   but doc is saying me to take rest
User :   it was diagnosned on 4th of july
Doctor :   May I know if you have any abdominal pain, if you drink alcohol or smoke>
User :   she has advised be udilip 300 & lifit
User :   he*
Doctor :   Ok that is fine.
User :   no sir no drink no smoking
User :   no abdominal pain as such
User :   Sir by sgpt- 210 sgot -240 was the lowset on 20th of july ...which has increased to sgpt-390 sgot -270 dis week....wht is the cause of this???
User :   although bilburin level is going down every week
User :   is there any kind of abnormality in this
Doctor :   There are many causes like infections or obstruction in your liver.
Doctor :   If your biluribin is coming down and you have started feeling better, that is a good sign
User :   sonography was done on 4th of said that ur liver is slightly inflammed that is normal in jaudice
User :   it will take time to recover
Doctor :   Definitely it will take few months.
User :   sonography of entire abdominal portion as done
Doctor :   Liver enzymes may vary sometimes as in your case.
Doctor :   You may not worry about that.
User :   ok sir depending on he latest blood report of today 3rd aug: bil:1.8 sgpt -390 sgot 270....can i resume my work in office....its mostly in computer aided job
User :   nothing exertion as such
Doctor :   Computer aided job can be resumed if you had taken enough rest.
Doctor :   That should be enough rest I think.
User :   sir i m on bed rest since 4th of july
User :   i have not resume work since then
Doctor :   But you should be cautious about diet you take.
User :   any more advice......regarding medicines(apart from udilip and lipfit)....
User :   actually m worried bout by sgpt and sgot levels.....r they indications of any liver damage or can they affect me in future
User :   yes sir that i am taking
Doctor :   That is good.
User :   very minimal amout of oil
User :   more sugar related fruits etc
Doctor :   You can take vitamin supplimetnts.
User :   only veg
Doctor :   Which will help you to recover early.
User :   how much more time do u think sir to come down to normal range
User :   ya liveril i m taking suggersted by doctor
Doctor :   FIne. More sugar related food like sugar cane juice should help.
Doctor :   Avoid out side eatables and junk food.
User :   how much more time do u think sir to come down to normal range ?
Doctor :   It may take approximately 2 or 3 months.
User :   no chance of eating now sir
Doctor :   That is good.
User : it a normal time taken(2-3 months) ???
Doctor :   It depends on individuals, it is not a constant time.
Doctor :   Yes.
Doctor :   But you need follow up.
User :   ok..but nothing to worry about ,rite?
User :   as per my report now
Doctor :   Keep in touch with your doctor and follow suggestions.
User :   thank u sir
User :   yes
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor